Translator Disclaimer
December 2021 Stability for radial solutions of equations of the Chern–Simons–Higgs type
Qinghua Chen
Rocky Mountain J. Math. 51(6): 1973-1979 (December 2021). DOI: 10.1216/rmj.2021.51.1973

Abstract

This paper is concerned with an equation of the Chern–Simons–Higgs type. We deduce the Euler–Lagrange system of the Chern–Simons–Higgs type energy functional and discuss its stability for radial solutions of degree one in disk domains.

Citation

Download Citation

Qinghua Chen. "Stability for radial solutions of equations of the Chern–Simons–Higgs type." Rocky Mountain J. Math. 51 (6) 1973 - 1979, December 2021. https://doi.org/10.1216/rmj.2021.51.1973

Information

Received: 14 October 2020; Revised: 20 April 2021; Accepted: 21 April 2021; Published: December 2021
First available in Project Euclid: 22 March 2022

Digital Object Identifier: 10.1216/rmj.2021.51.1973

Subjects:
Primary: 35Q56
Secondary: 49J10

Keywords: Chern–Simons–Higgs type , positive definite , quadratic form , stability of radial solutions

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 6 • December 2021
Back to Top